Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Subsets of Superstable Structures Are Weakly Benign

Bektur Baizhanov, John T. Baldwin and Saharon Shelah
The Journal of Symbolic Logic
Vol. 70, No. 1 (Mar., 2005), pp. 142-150
Stable URL: http://www.jstor.org/stable/27588352
Page Count: 9
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Subsets of Superstable Structures Are Weakly Benign
Preview not available

Page Thumbnails

  • Thumbnail: Page 
142
    142
  • Thumbnail: Page 
143
    143
  • Thumbnail: Page 
144
    144
  • Thumbnail: Page 
145
    145
  • Thumbnail: Page 
146
    146
  • Thumbnail: Page 
147
    147
  • Thumbnail: Page 
148
    148
  • Thumbnail: Page 
149
    149
  • Thumbnail: Page 
150
    150